# SDR CALA2020110901257

- Difficulty date: November 8, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 39,964 hours, 21,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3416404
- Condition: Broken
- Location: Seats 23 - 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 23 & 24 SEAT MOUNTED EMERGENCY LIGHTS ARE INOPERABLE ON HAECO LCQ, REF 9290432.
